# SDR QXEA0101005

- Difficulty date: May 31, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - MAIN CABIN DOOR DIAPHRAGM INBOARD OF HINGE CORRODED. REPAIRED IAW FOKKER SRM 52-02-02 FIGURE 1,  SHEET1, PAGES 2 AND 3.
